# SDR AU970437

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 239168R
- Condition: Damaged
- Location: Recip Eng
- Component: Cont
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER ADAPTER GEAR TEETH MISSING - CRANKCASE GEAR AND CAMSHAFT CLUSTER GEAR TEETH ALSO MISSING - DAMAGE ALSO TO LH AND RH MAGNETO ADAPTER PLATES AND LH AND RH MAGNETO DRIVE GEARS
